Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Asymptotic decay of oscillatory solutions of second order differential equations with forcing term
HTML articles powered by AMS MathViewer

by Takaŝi Kusano and Hiroshi Onose PDF
Proc. Amer. Math. Soc. 66 (1977), 251-257 Request permission

Abstract:

The ordinary differential equation $(p(t)y’)’ + q(t)f(y) = r(t)$ and its companion functional differential equation are considered. Sufficient conditions are given which ensure that all oscillatory solutions tend to zero as $t \to \infty$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15
  • Retrieve articles in all journals with MSC: 34K15
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 66 (1977), 251-257
  • MSC: Primary 34K15
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0457901-5
  • MathSciNet review: 0457901